# SDR CALA2025070706267

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 146N31117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER AREA IN AREA OF LIVETV FARING/RADOME HAVE S ERVERAL SPOTS OF EVIDENCE OF CORROSION.  REPAIR WAS PERFORMED ON FUSELAGE UPPER AREA OF LIVETV FARING RAD OME IAW WORK PER EC/RA #5330-07557 AND EA 757-4434-13- A3968 REV- .
